# SDR JBXA980039

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Tgt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL LEVEL 3 HI TGT ALERT ENGINE NR 1.  PERFORMED OVERTEMP INSPECTION PER MM 71-00-00 TASK 71-00-00-200-065-000.  NO DEFECTS NOTED.  RAN ENGINE PER MM 71-00-00.  ENGINE RUN OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
